# SDR ASAA2017011319731

- Difficulty date: January 13, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strip
- Part number: 181A803059
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER FRONT SPAR LT AFT MID SLIDING SEAL TRACK IS WORN/CHAFED. GROUNDED - YES. DAMAGE FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-80-71-1A-4, ORIGINAL MATERIAL THICKNESS IS 0.200 IN, REMAINING THICKNESS IS 0.130 IN, REMOVED 0.070 IN. REMOVED AND REPLACED WORN INNER STRIP IAW SRM 51-40-02 AND BAC DWG 181A8010 REV -. RT FWD SLIDE SEAL TRACK STRIP P/N 181A8030-58 IS DEFERRED, (ATTACHED A COPY) COMPLIED WITH 700-53EA-18426 REV 00, P/N 181A8030-59 REPLACED.
